# SDR AALA202207126301

- Difficulty date: July 10, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A300*
- Aircraft serial: 1517
- Aircraft time: 68,588 hours, 26,031 cycles
- System (JASC): 2540 · Lavatories
- Part: Latch
- Condition: Stuck
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT LAVATORY DOOR LATCH STUCK IN LOCKED POSITION. LUBRICATED LAVATORY DOOR LATCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
